# SDR 01FDEA00274

- Difficulty date: April 12, 2001
- Submitted: May 1, 2001
- Operation: Air carrier
- Aircraft: N124FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19360
- Aircraft time: 62,426 hours, 46,927 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP STRINGER 18L END FITTING AT BS 1183 FOUND CORRODED.  *S/D*  REMOVED AND REPLACED STR T-FITTING PER IAW BAC 727 SRM 51-30-2.
